# SDR UALA2011091204901

- Difficulty date: September 9, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 38,371 hours, 14,950 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: 2020
- Condition: Deployed
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1L SLIDE DEPLOYED AT GATE.  REPLACED EMERGENCY DOOR SLIDE AT 1L.
